# SDR WVER2015120800007

- Difficulty date: December 8, 2015
- Submitted: December 9, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 31,170 hours, 24,945 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Part number: CC670341421
- Condition: Corroded
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD SIDE POST HAS EXFOLIATION CORROSION AT LBL12 AT WL 72.5.
